# SDR ABXA20140810258

- Difficulty date: August 10, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 77,582 hours, 28,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED IN TWO PLACES AT FS 1658, STRINGER 12A LT.  CUT OUT DAMAGED SKIN, FABRICATED DOUBLER & FILLER FROM 7075T6 .071 & .063 PO 0050971 & 0053815 & INSTALLED IAW SRM 53-00-01, REPAIR 1.  TREATED, PRIMED & TOPCOAT IAW SRM 51-20-01.  PN 148T3131-5, PART NAME SKIN, CRACKED 1.3 & 1.5, EXACT FS & BS LOC ON ACFT 1658 TO 1665, EXACT STR & WS LOC ON ACFT STRINGER 12.  ACFT WAS GNDED.
